RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 6, Pages 850–858 (Mi mz5113)  

Multiplicative infinite loop structure in algebraic $K$-theory

R. L. Krasauskas


Full text: PDF file (770 kB)

English version:
Mathematical Notes, 1986, 39:6, 461–465

Bibliographic databases:

UDC: 513.83
Received: 06.03.1985

Citation: R. L. Krasauskas, “Multiplicative infinite loop structure in algebraic $K$-theory”, Mat. Zametki, 39:6 (1986), 850–858; Math. Notes, 39:6 (1986), 461–465

Citation in format AMSBIB
\Bibitem{Kra86}
\by R.~L.~Krasauskas
\paper Multiplicative infinite loop structure in algebraic $K$-theory
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 6
\pages 850--858
\mathnet{http://mi.mathnet.ru/mz5113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=855932}
\zmath{https://zbmath.org/?q=an:0643.55009}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 6
\pages 461--465
\crossref{https://doi.org/10.1007/BF01157032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5113
  • http://mi.mathnet.ru/eng/mz/v39/i6/p850

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019